# SDR DALA2022052303516

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2245601) DURING INSPECTION FOUND CORROSION AT FLOOR SUPPORTS FROM STA 992 TO STA 1010 LBL 36 AND RBL 36 IN AFT CABIN FLOOR STRUCTURE. CABIN FLOOR STRUCTURE WERE REPLACED PER B737-800 SRM 51-40-02-0G.
